Benutzer: Gast  Login
Dokumenttyp:
Zeitschriftenaufsatz 
Autor(en):
Nathen, P; Gaudlitz, D.; Krause, M. J.; Adams, N. A.: 
Titel:
On the Stability and Accuracy of the BGK, MRT and RLB Boltzmann Schemes for the Simulation of Turbulent Flows 
Stichworte:
Boltzmann schemes; simulation; turbulent flows; Lattice Boltzmann; homogeneous isotropic turbulence; wall bounded turbulent flows 
Dewey Dezimalklassifikation:
620 Ingenieurwissenschaften 
Zeitschriftentitel:
COMMUNICATIONS IN COMPUTATIONAL PHYSICS 
Jahr:
2018 
Band / Volume:
Vol. 23 
Heft / Issue:
No. 3 
Seitenangaben Beitrag:
pp. 846-876 
Nachgewiesen in:
Web of Science 
Sprache:
en 
TUM Einrichtung:
Lehrstuhl für Aerodynamik